# SDR 2011FA0000191

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: General aviation
- Aircraft: N570ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10847
- Aircraft time: 1,797 hours
- Engine: Lyc IO360L2A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Screw
- Part number: MS35207256
- Condition: Loose
- Location: Pilot'S Seat
- Part time: 1,797 hours
- Component: Latch
- Component part number: SPL19251
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRAINING FLIGHT STUDENT PILOT REPORTED HIS SEAT WOULD NOT LOCK IN POSITION. ACFT RETURNED TO BASE WITHOUT INCIDENT.  UPON TROUBLESHOOTING OF PROBLEM MX FOUND THE ATTACHMENT SCREWS OF THE LT AND RT SEAT STOP PINS HAD BACKED OUT ALLOWING THEM TO BE DETACHED AND BECOME INEFFECTIVE.  CHECK OF OTHER ACFT IN FLEET FOUD 6 OTHER ACFT THAT HAD LOOSE ATTACHMENT SCREWS.  ALL LOOSE SCREWS WERE REMOVED, INSPECTED AND REINSTALLED WITH LOC-TITE 242 IAW MFG.
